# SDR GLBA201112024

- Difficulty date: November 30, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 32,052 hours, 39,483 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING OUT OF MAIN DRAIN LT NACELLE.  MX R & R LT LOW PRESSURE FUEL PUMP.
